A 19-year-old female asked:
Disclaimer

is it normal for stattera to make my head tingle? my dr just put me on the meds i ididnt even talk to a pshycrist...

2 doctor answers
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Strattera (atomoxetine): Yes, possible early effect, temporary though. I recommend u see a psychiatrist to monitor your medication.
Answered on Aug 22, 2013
1
1 thank
Dr. William Singer
50 years experience Pediatric Neurology
Straterra side effec: It is not uncommon for primary care doctors to presciribe medication like strattera (atomoxetine). You should report the tingling, yoiu doctor may suggest an alternative medication.
Answered on Aug 21, 2013
1
1 comment
1
1 thank
Dr. Donald Jacobson
A Verified Doctor commented
A US doctor answered Learn more
Tingling sensations have been reported with Strattera. Your Doctor can contact Lilly corporation to find out the nature of those reports and whether the tingling went away.
Aug 21, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. John Thaler
40 years experience Prosthodontics
Likely denture: If you have almost no bone in the middle of your upper jaw where the nose is, then you may have irritated the incisive papilla through which passes th ... Read More
1
1 thank
A 42-year-old female asked:
Dr. Christine Norton
23 years experience Family Medicine
Talk to pcp: Follow up with the neurologist and bring in all of your concerns or symptoms and talk to him/her. If the neurologist still does not address them make ... Read More
2
2 thanks
A 27-year-old female asked:
Dr. Alok Patel
8 years experience Family Medicine
ER - TIA eval: Sounds like you may be having a transient stroke. You should have this checked out at the ER the next time it happens. At the very least, call your do ... Read More
2
2 thanks
A 20-year-old male asked:
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Cheek tingling/: Some drugs like cocaine can cause strokes even in the young. Do you have a family history of strokes clots?Do yo do wrestling/weight lifting as can ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month